The Annals of Mathematical Statistics

Products of Random Matrices

H. Furstenberg and H. Kesten

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 31, Number 2 (1960), 457-469.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177705909

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177705909

Mathematical Reviews number (MathSciNet)
MR121828

Zentralblatt MATH identifier
0137.35501

Citation

Furstenberg, H.; Kesten, H. Products of Random Matrices. The Annals of Mathematical Statistics 31 (1960), no. 2, 457--469. doi:10.1214/aoms/1177705909. http://projecteuclid.org/euclid.aoms/1177705909.


Export citation